# SDR SWAA2013020812459

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 46,809 hours, 27,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS BROKEN AFT ENTRY DOOR.  REMOVED AND REPLACED AFT ENTRY DOOR EMERGENCY EXIT LIGHTT ASSY PER M/M.
